# SDR SWAA2013022513078

- Difficulty date: February 15, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 311A100
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUBSTRIP INBOARD POSITION LOCATED ON UPPER PYLON SIDE STRUCTURE AT NAC STA 196.840 INTERNAL CAVITY OF PYLON ACCESS PANEL 5747L ENGINE NR 1.  REPLACED RUBSTRIP IAW B737-500 SRM AND DRAWING.
